# SDR DALA2024011000456

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 78,491 hours, 10,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 1L DOOR FAILED TO DISARM. CORRECTIVE ACTION: CREW DEBRIEFED AND WERE ABLE TO DISARM ON THEIR OWN 1L DOOR BEFORE DEBRIEF. PER A330 AMM 52-10, OPS CHK 1L DOOR NORMAL SEVERAL TIMES. (9140167)
